Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi I am a female aged 37 yrs, with 2 children I got my regular periods on the 27.02.2017. I had taken unwanted 72 after intercourse on 13.02.2017. The period ended for 3 days. Now on 04.3.2017 I started getting little bleeding, spotting kind again on 5th and 6th as well. Really worried whats wrong. Had a pap smear test done in may last year which came out to be normal. Please tell what to do shall I go visit a gain or wait.

1 Doctor Answered
Hi I am a female aged 37 yrs, with 2 children I got my re...
Hello, This is a side effect of unwanted 72 and due to hormonal imbalance s, you may be getting irregular shedding. You may wait and watch for 24 hrs and if it increases then you shall need an ultrasound pelvis to check for endometrial thickness.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.